Header

UZH-Logo

Maintenance Infos

A game-theoretic implication of the Riemann hypothesis


Ewerhart, Christian (2024). A game-theoretic implication of the Riemann hypothesis. Mathematical Social Sciences, 128:52-59.

Abstract

The Riemann hypothesis (RH) is one of the major unsolved problems in pure mathematics. In the present paper, a parameterized family of non-cooperative games is constructed with the property that, if RH is true, then any game in the family admits a unique Nash equilibrium. We argue that this result is not degenerate. Indeed, neither is the conclusion a tautology, nor is RH used to define the family of games.

Abstract

The Riemann hypothesis (RH) is one of the major unsolved problems in pure mathematics. In the present paper, a parameterized family of non-cooperative games is constructed with the property that, if RH is true, then any game in the family admits a unique Nash equilibrium. We argue that this result is not degenerate. Indeed, neither is the conclusion a tautology, nor is RH used to define the family of games.

Statistics

Citations

Altmetrics

Downloads

6 downloads since deposited on 19 Mar 2024
7 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Economics
Dewey Decimal Classification:330 Economics
Scopus Subject Areas:Social Sciences & Humanities > Sociology and Political Science
Social Sciences & Humanities > General Social Sciences
Social Sciences & Humanities > General Psychology
Social Sciences & Humanities > Statistics, Probability and Uncertainty
Uncontrolled Keywords:Statistics, probability and uncertainty, general psychology, general social sciences, sociology and political science, Riemann hypothesis, Nash equilibrium, Pólya frequency functions
Scope:Discipline-based scholarship (basic research)
Language:English
Date:1 March 2024
Deposited On:19 Mar 2024 10:57
Last Modified:30 Jun 2024 03:42
Publisher:Elsevier
ISSN:0165-4896
OA Status:Hybrid
Publisher DOI:https://doi.org/10.1016/j.mathsocsci.2024.01.007
  • Content: Published Version
  • Language: English
  • Licence: Creative Commons: Attribution 4.0 International (CC BY 4.0)